# SDR CALA2018012200285

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 62,512 hours, 21,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oven
- Part number: 8203110000A
- Part serial: 1803
- Condition: Odor
- Location: Galley
- Part time: 33,603 hours, 12,345 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 423 HAD AN ELECTRICAL ODOR DURING USE.  REPLACED AFT GALLEY OVEN IAW.AMM 25-34-00. OPS NORMAL.
